Journal of the Mathematical Society of Japan

On a Generalization of the Abe Groups.

Hiroshi UEHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 2, Number 3-4 (1951), 231-246.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261735097

Digital Object Identifier
doi:10.2969/jmsj/00230231

Mathematical Reviews number (MathSciNet)
MR0048812

Zentralblatt MATH identifier
0045.12001

Subjects
Primary: 56.0X

Citation

UEHARA, Hiroshi. On a Generalization of the Abe Groups. J. Math. Soc. Japan 2 (1951), no. 3-4, 231--246. doi:10.2969/jmsj/00230231. https://projecteuclid.org/euclid.jmsj/1261735097


Export citation